# SDR SWIA202509020006

- Difficulty date: March 6, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,961 hours, 37,044 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE IS CHAFED, 67" FROM THE INBOARD END OF THE FLAP.   REPLACED VANE CAP RUB STRIP REF CRJ-700 SRM 51-42-13-001-001-A01, DWG: CC670-14010 REV F. COMPLIED WITH TASK CARD 51-900-1002-SKY
